| Catalog Number |
DS2111 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation because it had been implanted.A review of the device history records found no nonconformance's, and all devices met the acceptance criteria and specifications before their release.The details of the complaint do not clarify whether the reported event is related to the device itself, the surgical technique, or the experience of the surgeon.Unfortunately, no additional information could be obtained from the user.This report consider as part of capa: ca25-512.The manufacturing number is c25-2759.
Event or Problem Description
According to sales representative, the desara anchor detached from the mesh during placement.